Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 321, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2008, 8:30 PM CDT for Saint Charles County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 8:30 PM CDT (01:30 UTC)
- Expired
- Jun 22, 2008, 9:00 PM CDT
- In force
- 30 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 4 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:36 PM CDT | HAIL 0.75 | O'Fallon, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2576 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 230130
SVRLSX
MOC183-230200-
/O.NEW.KLSX.SV.W.0321.080623T0130Z-080623T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
830 PM CDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 900 PM CDT
* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR DARDENNE PRAIRIE...AND MOVING SOUTHEAST AT
26 MPH.
* LOCATIONS IMPACTED INCLUDE...
COTTLEVILLE...
WELDON SPRING...
HARVESTER...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3873 9053 3870 9054 3869 9055 3868 9057
3869 9065 3868 9067 3865 9070 3863 9074
3874 9093 3882 9075 3875 9051
TIME...MOT...LOC 0130Z 303DEG 23KT 3875 9070
$$
CVKING2 follow-up statements
000
WWUS53 KLSX 230139
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT SUN JUN 22 2008
MOC183-230200-
/O.CON.KLSX.SV.W.0321.000000T0000Z-080623T0200Z/
ST. CHARLES MO-
839 PM CDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL ST. CHARLES COUNTY...
AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR COTTLEVILLE...OR ABOUT NEAR DARDENNE
PRAIRIE...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL WAS REPORTED BY STORM SPOTTERS IN OFALLON MISSOURI.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
COTTLEVILLE AND WELDON SPRING.
LAT...LON 3872 9054 3869 9055 3868 9057 3869 9062
3869 9065 3868 9068 3865 9070 3863 9074
3868 9082 3879 9064 3875 9051
TIME...MOT...LOC 0139Z 303DEG 23KT 3872 9064
$$
CVKING000
WWUS53 KLSX 230156
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SUN JUN 22 2008
MOC183-230207-
/O.EXP.KLSX.SV.W.0321.000000T0000Z-080623T0200Z/
ST. CHARLES MO-
857 PM CDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES COUNTY
EXPIRES AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA INTO WESTERN ST. LOUIS COUNTY.
LAT...LON 3872 9054 3869 9055 3868 9057 3869 9062
3869 9065 3868 9068 3865 9070 3863 9074
3868 9082 3879 9064 3875 9051
TIME...MOT...LOC 0157Z 303DEG 23KT 3866 9052
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:49 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 22, 5:49 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 549 PM CDT SUN JUN 22 2008 .DISCUSSION... /414 PM CDT SUN JUN 22 2008/ SEVERAL CHANCES FOR TSRA OVER THE NEXT FEW DAYS...WITH ANOTHER LO PRES TROF SWINGING THRU THE FA THIS EVENING. THIS WILL ACT AS A FOCUS FOR NEW TSRA DEVELOPMENT...AS WE HAVE SEEN OVER THE PAST HOUR OR TWO...AND IS ALSO TAKING ADVANTAGE OF GOOD UPPER LEVEL JET DYNAMICS DESPITE RATHER MARGINAL MOISTURE AT THE LO LEVELS. THIS WILL CONTINUE TO SAG SEWD INTO THE NRN/NERN FA THIS EVENING BEFORE DISSIPATING. FURTHER S...OLD BOUNDARY OVER I-70 FROM MORNING TSRA/SHRA HAS DEVELOPED A LONE CELL OVER FRANKLIN COUNTY AND THIS SHOULD ALSO SPAWN A FEW MORE TSRA HEADING INTO THE EVENING AS SOME OF THE UPPER LEVEL DYNAMICS WORK THEIR WAY FURTHER S AND INTERACT WITH SOME OF THE BETTER MOISTURE. THIS ACTIVITY SHOULD ALSO DISSIPATE BY MIDNIGHT. A RARE DRY DAY CWA-WIDE ON MONDAY WITH SFC HI PRES IN CONTROL...NO UPPER LEVEL DISTURBANCES TO DEAL WITH FOR A CHANGE...AND DRY AIR ALL AROUND. THIS WILL BE SHORT-LIVED THOUGH...AS MOISTURE EXPECTED TO ALREADY CREEP BACK INTO THE AREA...AT LEAST ALOFT...BY LATE MONDAY NIGHT WITH SUFFICIENT LEVELS EXPECTED BY TUESDAY TO INTERACT WITH ANOTHER UPPER LEVEL DISTURBANCE AS IT CROSSES THRU TO RESULT IN SCT ELEVATED TSRA. SOME MODEL DISCREPANCIES ON TIMING WITH THIS FEATURE...BUT CONSENSUS WAS TO FAVOR THE FASTER SOLUTIONS BRINGING IT THRU MUCH OF THE FA...BUT WITH A BIT MORE EMPHASIS ON THE WRN/CNTRL FA DURING THE DAY...AND THEN AS THINGS CARRY INTO THE NIGHT...THE FOCUS WILL BE MORE ON THE ERN FA. FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...MODELS REMAIN IN DECENT AGREEMENT ON OUR LENGTHY PERIOD OF NWLY MID LEVEL FLOW CONTINUING...WHICH IS NOT THAT UNUSUAL THIS TIME OF YEAR. MODELS ARE ALSO IN GOOD AGREEMENT ON A SERIES OF SHORTWAVES OR DISTURBANCES TRICKLING SEWD IN THIS FLOW THRU THE AREA THRU FRIDAY. AT THE SFC... S TO SW FLOW WILL CONTINUE...SO TYPICAL FOR SUMMERTIME...WITH A CDFNT APPROACHING THE NRN FA ON SATURDAY AND INTO SUNDAY...BUT A LOT OF UNCERTAINTY EXISTS ON HOW FAR S THIS FRONT WILL PENETRATE BEYOND SATURDAY. TRADITIONAL CLIMATOLOGY FOR THIS TIME OF YEAR SHOWS FRONTS GO TO DIE ALONG THE MO/IA BORDER AND RARELY PENETRATE THRU THE FA... AND WHILE THE MEDIUM RANGE MODELS DO DISAGREE ON THIS POINT WITH SOME PUSHING IT DEEPER INTO MO AND SRN IL...GIVEN HOW FAR OUT WE ARE TALKING...PREFER TO LEAN ON LEAVING IT A BIT FARTHER N THAN WHERE SOME OF THE MORE AGGRESSIVE MODELS ARE TAKING IT. TEMPS EXPECTED TO BE...AS A RESULT...AOA NORMAL FOR LATE JUNE. TES && .AVIATION... /525 PM CDT SUN JUN 22 2008/ FOR THE 00Z TAFS...SCT TSRA ACRS NERN MO W CNTRL IL ALONG WK CDFNT/SFC TROF EXTDG FM WK SFC LOW OVER NERN IL SW THRU NERN MO. THIS TSRA ACTIVITY WAS MOVG SEWD. ALTHOUGH THESE STORMS SHOULD WKN BY SUNSET WITH LOSS OF DAYTIME HTG MAY NEED TO INCLUDE AT LEAST VCTS IN STL AND SUS DURING THE NEXT COUPLE OF HRS. THESE SCT TSRA SHOULD REMAIN BOTH E OF COU AND S OF UIN THIS EVNG AS SHRTWV TROF AND ASSOCIATED WK CDFNT/SFC TROF CONTS MOVG SEWD. THE CUMULUS FIELD WILL DISSIPATE LTR THIS EVNG WITH LOSS OF DAYTIME HTG WITH A CLR SKY FM LT EVNG THRU THE OVERNIGHT HRS EXPECTED. W-SWLY SFC WNDS WL BCM LGT LTR THIS EVNG. SFC WNDS WL BE N-NWLY ON MON WITH SFC HI CNTR OVER THE NRN PLAINS MOVING SLOWLY E-SEWD THRU THE GRT LKS REGION. ONLY FEW-SCT DIURNAL CUMULUS CLOUDS EXPECTED LT MON MRNG AND AFTN. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 22, 4:25 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 425 PM CDT SUN JUN 22 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 425 PM CDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING. A FEW STORMS MAY BE SEVERE...WITH HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS TO 65 MPH. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES... PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE EACH DAY FROM LATE MONDAY NIGHT THROUGH SATURDAY. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jun 22, 6:19 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL WHITE HALL 39.44N 90.40W
06/22/2008 E0.75 INCH GREENE IL TRAINED SPOTTER
&&
EVENT NUMBER 00533
TESLocal storm report, Jun 22, 7:10 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 1 NW FRANKFORD 39.50N 91.33W
06/22/2008 E0.75 INCH PIKE MO LAW ENFORCEMENT
&&
EVENT NUMBER 00534
BYRDLocal storm report, Jun 22, 7:15 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
715 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 3 E BISMARCK 37.77N 90.57W
06/22/2008 E0.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00535
BYRDLocal storm report, Jun 22, 7:32 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 3 W FREDERICKTOWN 37.56N 90.35W
06/22/2008 E0.75 INCH MADISON MO TRAINED SPOTTER
&&
EVENT NUMBER 00536
BYRDLocal storm report, Jun 22, 7:34 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL NEW HAVEN 38.61N 91.22W
06/22/2008 E0.88 INCH FRANKLIN MO AMATEUR RADIO
HAIL COVERED THE GROUND TO A DEPTH OF ONE AND A HALF
INCHES.
0407 PM HAIL 3 WSW NEW HAVEN 38.59N 91.27W
06/22/2008 E0.75 INCH FRANKLIN MO PUBLIC
HALF INCH OF ACCUMULATION ON GROUND AT ORCHARD FARM.
0407 PM TSTM WND GST 3 WSW NEW HAVEN 38.59N 91.27W
06/22/2008 E60 MPH FRANKLIN MO PUBLIC
HEAVY WINDS ACCOMPANYING HAIL AT ORCHARD FARM.
0420 PM HAIL 4 S NEW HAVEN 38.55N 91.22W
06/22/2008 E0.75 INCH FRANKLIN MO PUBLIC
SPORATIC HAIL FALLING AT KLOPPE DAIRY FARM.
0433 PM HAIL 5 NNW COOPERTOWN 40.03N 90.64W
06/22/2008 E1.00 INCH BROWN IL LAW ENFORCEMENT
ONE INCH HAIL FELL IN RIPLEY.
0435 PM HAIL 5 WSW UNION 38.42N 91.10W
06/22/2008 E1.75 INCH FRANKLIN MO TRAINED SPOTTER
REPORTED JUST SOUTH OF US HIGHWAY 50
0440 PM HAIL COOPERTOWN 39.96N 90.61W
06/22/2008 E0.88 INCH BROWN IL TRAINED SPOTTER
0446 PM HAIL ST. CLAIR 38.35N 90.98W
06/22/2008 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
0447 PM WALL CLOUD 2 W ST. CLAIR 38.35N 91.02W
06/22/2008 FRANKLIN MO TRAINED SPOTTER
OCCURRED NEAR THE EXIT 239 RAMP OF INTERSTATE 44.
0448 PM HAIL ST. CLAIR 38.35N 90.98W
06/22/2008 E1.00 INCH FRANKLIN MO TRAINED SPOTTER
0450 PM HAIL 3 W ST. CLAIR 38.35N 91.04W
06/22/2008 E1.75 INCH FRANKLIN MO TRAINED SPOTTER
0453 PM HAIL 1 N ST. CLAIR 38.37N 90.98W
06/22/2008 E1.00 INCH FRANKLIN MO TRAINED SPOTTER
0455 PM HAIL ST. CLAIR 38.35N 90.98W
06/22/2008 E1.75 INCH FRANKLIN MO TRAINED SPOTTER
0510 PM HAIL 3 NE RICHWOODS 38.20N 90.79W
06/22/2008 E0.75 INCH WASHINGTON MO TRAINED SPOTTER
0517 PM HAIL GRIGGSVILLE 39.71N 90.73W
06/22/2008 E1.00 INCH PIKE IL TRAINED SPOTTER
0517 PM HAIL GRIGGSVILLE 39.71N 90.73W
06/22/2008 E1.25 INCH PIKE IL TRAINED SPOTTER
0520 PM HAIL 3 NE RICHWOODS 38.20N 90.79W
06/22/2008 E1.25 INCH WASHINGTON MO TRAINED SPOTTER
0534 PM HAIL PALMYRA 39.80N 91.52W
06/22/2008 E0.88 INCH MARION MO TRAINED SPOTTER
0540 PM HAIL PALMYRA 39.80N 91.52W
06/22/2008 E0.75 INCH MARION MO TRAINED SPOTTER
0545 PM HAIL 3 NE CADET 38.02N 90.65W
06/22/2008 E0.75 INCH WASHINGTON MO TRAINED SPOTTER
0545 PM HEAVY RAIN 3 NE CADET 38.02N 90.65W
06/22/2008 M2.00 INCH WASHINGTON MO TRAINED SPOTTER
0550 PM HAIL OLD MINES 38.02N 90.77W
06/22/2008 E1.00 INCH WASHINGTON MO TRAINED SPOTTER
0558 PM HAIL 2 W HANNIBAL 39.71N 91.42W
06/22/2008 E1.00 INCH MARION MO LAW ENFORCEMENT
REPORTED BY HANNIBAL POLICE
0603 PM HAIL 10 SE POTOSI 37.83N 90.65W
06/22/2008 E0.75 INCH WASHINGTON MO AMATEUR RADIO
TWO INCH TREE DIAMETER TREE LIMBS DOWNED ON HIGHWAY 8.
0610 PM HAIL PATTERSON 39.48N 90.48W
06/22/2008 E0.75 INCH GREENE IL TRAINED SPOTTER
0612 PM HAIL WHITE HALL 39.44N 90.40W
06/22/2008 E0.75 INCH GREENE IL TRAINED SPOTTER
0613 PM HAIL 3 E BISMARCK 37.77N 90.57W
06/22/2008 E0.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
0614 PM HAIL NEW LONDON 39.58N 91.40W
06/22/2008 E0.75 INCH RALLS MO TRAINED SPOTTER
0622 PM HAIL 1 NW FRANKFORD 39.50N 91.33W
06/22/2008 E0.75 INCH PIKE MO LAW ENFORCEMENT
0701 PM HAIL 3 W FREDERICKTOWN 37.56N 90.35W
06/22/2008 E0.75 INCH MADISON MO TRAINED SPOTTER
&&
EVENT NUMBER 00510 00507 00508 00509 00516 00511 00514 00512 00517
00513 00515 00518 00519 00520 00521 00523 00522 00524 00525 00526
00527 00529 00528 00530 00531 00533 00535 00532 00534 00536
TESSpecial weather statement, Jun 22, 7:45 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 745 PM CDT SUN JUN 22 2008 MOZ063-064-230145- ST. LOUIS CITY MO-ST. LOUIS MO- 745 PM CDT SUN JUN 22 2008 AT 745 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING OVER ST. LOUIS COUNTY. THIS STORM WILL MOVE SOUTHEAST AT 25 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING HEAVY RAIN...SMALL HAIL AND GUSTY WINDS AS IT AFFECTS OLIVETTE...OVERLAND...CREVE COEUR ...LADUE...UNIVERSITY CITY...FRONTENAC...RICHMOND HEIGHTS ...BRENTWOOD...CLAYTON...WARSON WOODS...AND THE CITY OF ST. LOUIS BETWEEN 745 PM AND 845 PM. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:38 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 28 min |
| Jun 23, 11:39 AM CDT | Flash Flood Watch | LSX | Lincoln | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.